MathSciNet Relay Station
MathSciNet bibliographic data
MR1233977 57M60 (57S20 57S25)
Lee, Joo S. Almost periodic homeomorphisms and $p$-adic transformation groups on compact $3$-manifolds. Proc. Amer. Math. Soc. 121 (1994), no. 1, 267–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement